| Catalog Number |
PTA3-14-150-2.5-12 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/09/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the procedure, the physician was unable to ¿detach¿ the inflation device from the balloon lumen.The balloon was then deflated and was taken out from the patient¿s body.It was later noted that the y-fitting had been broken.There were no injuries or additional procedures reported.